Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
-Marc-

FINISHED ACCUTANE!

Recommended Posts

hey I want you all to know i have finally finished taking accutane, i took it for 8 months, and im 98% clear. My skin is pretty red, and my lips are very dry....I think i can call myself an expert on Accutane now....so if anyone wants to ask something, please do.

Im so happy with accutane, it changed my world completely.....I even have a girlfriend now:)

btw- I was on 40mg Accutane a day, and i weigh like 55kg.....

please ask me stuff so i can help you guys out :D/

greets Marc

Share this post


Link to post
Share on other sites

Hey Marc nice to see you around. Glad to hear you're happy with the results and I hope it stays that way! Good luck with the GF too... :smile:

Share this post


Link to post
Share on other sites

congrats... I'd like to know if I can take milk thistle while on accutane, cause I had to stop taking it recently because my liver was elevated and my chlosterol is to high. I really want to get back on the pill.

Share this post


Link to post
Share on other sites

I have a question: you say your face is very red, has your doctor told you when you should expect this to start fading away?

My face has tons of red spots and just overall redness from the acne that was there before...I guess I cant expect it to go away till I'm done with Accutane....

Share this post


Link to post
Share on other sites

hi,...

hello please tel me what milk thistle means...

swizzchard The redness starts to fade away if when you stop with accutane, moisturizing helps a lot

Share this post


Link to post
Share on other sites

Hey, I was wondering if theres any initial side effects like breakouts etc. Is accutane a cure or just a prevention treatment? Is it possible that your acne could develop again? And way to go with the girlfriend m8.

Share this post


Link to post
Share on other sites

yeah....there are initial breakouts on accutane, everyone has it when you start with accutane. Accutane is a cure, and 9/10 people will be clear of acne forever, so its possible that after your treatment your acne will come back.

thnx dude

later

Share this post


Link to post
Share on other sites

how long did it take for u start gettin clear? how bad was your initial breakout?

Share this post


Link to post
Share on other sites

"opps sorry! just read the ablove post.ok so if its a cure, why doesnt everyobody use it? or is it only for severe/cystic acne? thanks...."

It can be used for any kind of acne, but there may be an initial break out a little more severe than you are used to. Not sure why more people dont use it. People overexaggerate the side effects all the time and scare people away. It does have some side effects, but none worse than acne. It is also quite expensive....especially if you are without medical insurance.

Peace

-Cory

Share this post


Link to post
Share on other sites

Hey Marc, I'm an expert as well on Accutane. I took it for 5 months and it cleared my face of nodular acne (the huge scarring type).

After giving birth to my baby, I broke out really bad. All my teen years, I've had pimples and a zit here and there but after giving birth, it got crazy!

The first dermatologist I went to prescribed antibiotics and topical medications which didn't work then I went to a second dermo who said my last resort would be Accutane. Since I am a female, I would have to get on birth control so I had to stop breast feeding and get on the pill.

The side affects of Accutane are real and can be extremely serious and fatal. I remember getting the dry lips, mouth, nose, eyes, itching in the anal, etc. I also had memory delay and had to think about saying something before saying it. I also saw really weird images about killing and death...it was freaky.

It's been almost a year since I took Accutane. The side effects are gone! But in some people they don't ever go away. I have been lucky.

Share this post


Link to post
Share on other sites
yeah....there are initial breakouts on accutane, everyone has it when you start with accutane. Accutane is a cure, and 9/10 people will be clear of acne forever, so its possible that after your treatment your acne will come back. 

thnx dude

later

it is not a cure and only 6/10 or 3/5 people will never have acne again.

Share this post


Link to post
Share on other sites

thatoneguy wrote:

it is not a cure and only 6/10 or 3/5 people will never have acne again

Share this post


Link to post
Share on other sites

is it more likely that if ur acne is mild that accutane could actually cure it? as opposed to severe acne...

Share this post


Link to post
Share on other sites
it is not a cure and only 6/10 or 3/5 people will never have acne again.

Note to thatoneguy:

It has come to my attention that you sit down on bottles of ant killer.

To kill the ants in your anus.

Try the eyes next time.

Your friend and mine,

Mom.

Share this post


Link to post
Share on other sites

please keep us posted, Marc (about your skin)

it would really help some people who are takin accutane continue with it!!

I'm on it and it'd be quite easier to know it's woth all of the side-effects :-

I hope your skin improvent shall be permanent! =D>

Share this post


Link to post
Share on other sites
congrats... I'd like to know if I can take milk thistle while on accutane, cause I had to stop taking it recently because my liver was elevated and my chlosterol is to high.  I really want to get back on the pill.

Holy shit, go ask a doctor. It's the last thing I'd ask a 13 year old dumbass "skater".

Unless of course, you want to die.

Share this post


Link to post
Share on other sites

raf thnx dude too you the same

revolutionismyname it sound more like YOU are a 13 year old, grow up please......

Share this post


Link to post
Share on other sites
It's the last thing I'd ask a 13 year old dumbass "skater".

That sentence alone is the equavalent of Yoko Ono sing.

After I wrote an article in college about being funny, everybody in the campus was knocking the phrase, "Bearshit". I think it's the new WAZZUP craze. Before you know it, people will use it until it is too old for the worst poser to use it.

I can see it now...

The Superbowl, a Budweiser commercial, some cowboy drinking a bud, and then he says... "Dang, these buds are bearshit!"

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×